A A+
Bài báo khoa học
Bộ môn Hình học

Các bài báo

Các bài báo đăng trên tạp chí trong nước

1)        Pham Hoang Ha, A unicity theorem with truncated counting function for meromorphic mappings, Acta Math. Vietnamica, Vol. 35, No. 3 (2010), 439 - 459.

2)        Gerd Dethloff and Tran Van Tan, An extension of uniqueness theorems for meromorphic mappings, Vietnam J. Math., 34 (2006), 71 - 94.

3)        Do Duc Thai and Ninh Van Thu, Geometry of domains in Cn with noncompact automorphism groups, Vietnam Journal of Math. 37:2 and 3 (2009), 1 - 12.

4)        Do Duc Thai and Si Duc Quang, Cartan - Nochka theorems with truncated counting function for moving targets, Acta Math. Vietnamica Vol. 35 (2010), 173 - 197.

5)        Đinh Sĩ Tiệp và Nguyễn Thị Thảo, Đặc trưng Ơle của siêu mặt đại số thực, Tạp chí Khoa học và Công nghiệp - Đại học Thái Nguyên, 37 (2006), 3 - 12.

6)        Nguyen Thi Thao, A condition for the properness of polynomial maps, Vietnam Journal of Mathematics 37 (2009), 113 - 125.

7)        Ha Huy Vui and Nguyen Thi Thao, A typical values at infinity of polynomial and rational functions on an algebraic surface in Rn, Acta Math. Vietnamica (2011).

8)        Nguyen Thi Thao, Remarks on Ekeland’s variational principle for polynomial functions, Acta Math. Vietnamica (2011).

 


Các bài báo đăng trên tạp chí quốc tế

1)        Do Duc Thai, Si Duc Quang and Pham Hoang Ha, Unicity theorems with truncated multiplicities of meromorphic mappings in several complex variables sharing small identical sets for moving targets, Intern. J. Math. Vol. 21 (2010), 1095 - 1120.

2)        Sy Duc Quang and Tran Van Tan, Normal families of meromorphic mappings of several complex variables into CPn for moving hypersurfaces, Ann. Polon. Math., 94 (2008), 97 - 110.

3)        Sy Duc Quang, Tran Van Tan and Bui Khanh Trinh, A uniqueness theorem for meromorphic mappings with a small set of identity, Kodai Math. J., 31 (2008), 404 - 413.

4)        Sy Duc Quang and Tran Van Tan, Uniqueness problem of meromorphic mappings with few targets, Ann. Univ. Mariae Curie - Sklodowska, Sect. A 62 (2008), 123 - 142.

5)        Gerd Dethloff, Sy Duc Quang and Tran Van Tan, A uniqueness theorem for meromorphic mappings with two families of hyperplanes, Proc. Amer. Math. Soc. (2011).

6)        Do Duc Thai and Si Duc Quang, Uniqueness problem with truncated multiplicities of meromorphic mappings in several complex variables, Inter. J. Math. Vol. 17 (2006), 1223 - 1257.

7)        Do Duc Thai and Si Duc Quang, Second Main Theorem with truncated counting function in several complex variables for moving targets, Forum Math. Vol. 20 (2008), 163 - 179.

8)        Gerd Dethloff and Tran Van Tan, Uniqueness problem for meromorphic mappings with truncated multiplicities and moving targets, Nagoya Math. J., 181 (2006), 75 - 101.

9)        Gerd Dethloff and Tran Van Tan, Uniqueness problem for meromorphic mappings with truncated multiplicities and few targets, Ann. Fac. Sci. Toulouse Math., 15 (2006), 217 - 242.

10)    Tran Van Tan, A degeneracy theorem for meromorphic mappings with moving targets, Internat. J. Math., 18 (2007), 235 - 244.

11)          Tran Van Tan and Vu Van Truong, Three meromorphic mappings sharing some common hyperplanes, J. Math. Anal. Appl., 348 (2008), 562 - 570.

12)    Tran Van Tan and Bui Khanh Trinh, A uniqueness theorem for meromorphic mappings without counting multiplicities, Analysis (Munich) 28 (2008), 388 - 399.

13)    Tran Van Tan, A degeneracy theorem for meromorphic mappings with few hyperplanes and low truncation level multiplicities, Publ. Math. Debrecen, 74 (2009), 279 - 292.

14)    Gerd Dethloff and Tran Van Tan, Uniqueness theorems for meromorphic mappings with few hyperplanes, Bull. Sci. Math., 133 (2009), 501 - 514.

15)    Tran Van Tan, Meromorphic functions sharing four small functions, Abh. Math. Semin. Univ. Hamburg, 80 (2010), 25 - 35.

16)    Nguyen Thi Thu Hang and Tran Van Tan, Big Picard theorems for holomorphic mappings into the complement of (2n+1) moving hypersurfaces in CPn, Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 18 (2010), 155 - 162.

17)    Tran Van Tan, An Extension of the Fermat-Torricelli Problem, J. Optim. Theory and Appl., 146 (2010), 735 - 744.

18)    Nguyen Thi Thu Hang, Nguyen Huu Kien and Tran Van Tan, An improvement of the Nevanlinna - Gundersen theorem, J. Math. Anal. Appl. 376 (2011), 656 - 674.

19)    Gerd Dethloff and Tran Van Tan, A second main theorem for moving hypersurface targets, Houston J. Math. 37 (2011), 79 - 111.

20)    Gerd Dethloff and Tran Van Tan, A uniqueness theorem for meromorphic maps with moving hypersurfaces, Publ. Math. Debrecen 78 (2011), 347 - 357.

21)    Tran Van Tan and Do Duc Thai, Uniqueness problem for meromorphic mappings with moving Fermat hypersurfaces, Ann. Polon. Math. (2011).

22)    Gerd Dethloff, Tran Van Tan and Do Duc Thai, An extension of the Cartan-Nochka second main theorem for hypersurfaces, Internat. J. Math (2011).

23)   Tran Van Tan and Vu Van Truong, A non-integrated defect relation for meromorphic maps of complete Kahler manifolds into a projective variety intersecting hypersurfaces, Bull. Sci. Math. (2011).

24)    Do Duc Thai and Ninh Van Thu, Characterization of domains in Cn by their noncom-pact automorphism groups, Nagoya Math. J. Vol. 196 (2009), 135 - 160.

25)       Do Duc Thai and Ninh Van Thu, The Cartan - Nochka theorems for hypersurfaces in PN(C) and their applications, Kyushu J. Math. Vol. 65 (2011).

26)       Nguyen Doan Tuan and Nguyen Thanh Tuan, Remarks on the hyperbolic and hyperbolically imbedded fiber space, Southeast Asian Bull. Math 30 (2006), 951 - 956.
Đang trực tuyến: 124
Tổng lượt truy cập: 13.620.756
TRƯỜNG ĐẠI HỌC SƯ PHẠM HÀ NỘI
Top